E (woundedshadow) wrote in vaginapagina,
E
woundedshadow
vaginapagina

Antibiotics and Dianette

Hi everyone,

I have been taking Dianette now for the past 18 months, I usually run the packs together and the last time I had a withdrawal bleed was about 6 weeks ago. I have 6 active pills left in the pack I'm on just now.  On the 21st of September I started taking metronidazole for a bv infection, I had sex without condoms twice. I started Clarithromycin on the 29th of September and have sex a few times over the weekend. Yesterday I had a pain in the right side of my abdomen where I would imagine my ovary to be. It was like a crampy feeling that lasted for a few hours. Is it possible that the antibiotics have reduced the efficacy of the Dianette that much that I have already ovulated? And if so, when is the earliest I can do a pregnancy test?

I realise it was foolish to have sex without condoms, I had the "it wont happen to me" idea and now I'm panicking slightly that I could be so silly.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments